# SDR CALA2025042504242

- Difficulty date: April 23, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N69840
- Make and model: Boeing 737924ER
- Aircraft serial: 42181
- Aircraft time: 32,160 hours, 11,758 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 762185J
- Part serial: AAA6015997
- Condition: Faulted
- Location: Nr 2
- Part time: 32,153 hours, 11,756 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ENG 2 GEN ON APU ON BURNING ELECT SMELL WITH SO RCE OFF LIGHT L EFT SIDE HAD FAULTS ON BPCU, APU GCU &  #1 GCU. ATTACHED PICS. ALSO PERFORMED FIM 24-21 TASK 823 ALL CHECKS NORMAL UP TO STEP E.(12). WILL NEED TO CONTINUE WITH E.(13) ENGINE RUNS. COMPLETED FIM TASK AS REQUIRED. UNABLE TO DUPLICATE. PERFORMED ENGINE RUNS WITH MULIPLE VARIATIONS OF BLEED AND ELECTRICAL LOADS. NO FAULTS AND NO ODOR. INSPECTED BEHIND C/ B PANELS IN E&E. NO SIGNS OF, OR SMELLS ASSICIATED WITH, ANY ELECTRICAL SHORTS. R&R#1 ENG GCU REF AMM 24-21-81. OPS CK GOOD.
